# SDR UALA2011110305953

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 365.25 RBL 5 TO RBL 65.  MAJOR REPAIR ACCOMPLISHED:  CORROSION IS BEYOND LIMITS PER B757 SRM.  REMOVED PART AND FABRICATED A NEW CHORD REPAIR ANGLE 2&3, REPAIR STRAP 4 & 5 IAW B757 SRM.  TREATED AND PRIMED ALL PARTS IAW B757 AND TOP COATED IAW B757.
